# SDR FDEA201003251012

- Difficulty date: March 25, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545833
- Condition: Dented
- Location: Bs 1080
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXTERIOR FUSELAGE BS 1080 STR. 20L. CUT-OUT DAMAGED AREA DIM: 6.5" X 1.75" AND FABRICATED REPAIR DOUBLER SROM 2024T3 .063 PO NR 9009362 DIM: 13.5" X 6.4" & STRUCTURAL FILLER FROM 2024T3 .050 PO NR 9009327, DIM: 13.5" X 3.5" IAW SRM 53-30-2 FIG 2 & 53-30-3 FIG 14. REPAIR PARTS TREATED, PRIMED AND INSTALLED IAW SRM 51-10-2 & 53-30-3, FIG 14.
